MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TSB081206A
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The field sales associate (fsa) reported the following to gore: on (b)(6) 2025, the patient underwent an endovascular procedure to treat a dissection using the gore® tag® thoracic branch endoprosthesis (tbe) and a viabahn® vbx balloon expandable endoprosthesis (vbx).During the case, the aortic component of the tbe was deployed too proximally, and the physician attempted to reposition it using a trilobe balloon.This maneuver temporarily covered two thirds of the patient¿s bovine innominate artery, though blood flow remained adequate.The patient also had an early left vertebral artery takeoff, and to maintain perfusion to the vertebral artery, the physician positioned part of the side branch outside the tbe portal within the aortic component.This resulted in an imperfect seal into the left subclavian artery.An intraoperative endoleak was visualized, and an 11 mm vbx was implanted in an attempt to resolve it.Although the completion angiogram did not demonstrate a remaining endoleak, a 30 day ct identified a type 1b endoleak.On (b)(6) 2026, the patient returned for treatment of the known type 1b endoleak, and the side branch was extended using another tbe side branch and gore® tag® conformable thoracic stent graft with active control system (tapered).During the procedure, the left vertebral artery was found to be completely occluded despite being patent during the initial intervention.The occlusion was determined not to be related to any gore device.Due to absent antegrade flow, the physician extended coverage higher, intentionally covering the vertebral artery origin to achieve seal.The extension was successful.During this second procedure, the fsa observed that the leading end of the original tbe aortic component appeared unraveled and/or partially detached.There appeared to be separation of the proximal apices from the graft portion of the aortic component.The fsa believes the initial balloon repositioning maneuver may have contributed to this condition.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H.6: code b15.Images were provided, and an imaging evaluation was performed.Added g3/g4, h1/h2, h6.The imaging evaluation determined the following: the imaging evaluation included review of eight radiographic jpeg images and one post-implantation ct angiography (cta) study dated (b)(6) 2026.Post-implantation cta demonstrates bovine aortic arch anatomy, with a shared origin of the brachiocephalic artery (bca) and left common carotid artery (lcca).Three-dimensional oblique views show the proximal end of the device is positioned at the distal border of the bca/lcca, with dissection extending into the descending thoracic aorta.Reconstruction images show the left vertebral artery origin is approximately 16 mm distal to the left subclavian artery (lsa) origin.The complete proximal side branch does not appear to be advanced beyond the proximal curvature of the lsa and is not perpendicular to the lfa flow lumen.One side of the side-branch stent appears to extend approximately 1.2 cm into the lsa by centerline measurement.Axial imaging shows contrast within the aneurysm sac at the level of the lsa origin, confirming a proximal type i endoleak.Additionally, imaging suggests a tear at the level of the distal implanted device.This finding shows there is dissection at the distal device with contrast infusing a false lumen.Index procedure images show deployment of a thoracic branch endograft (tbe) with a side branch directed toward a head vessel.The proximal tbe is positioned very near the bca/lcca origin, nearly covering this region; the side branch does not appear advanced into the lsa, though patency of the bca, lcca, and lsa is observed.Reintervention images appear to placement of an additional side branch stent extending proximally from the original stent, with coverage extending along the curvature of a head vessel, most likely the lsa.Without contrast, the specific vessel and presence of endoleak cannot be confirmed.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24748853
Report Number2017233-2026-07309
Device Sequence Number8771785
Product Code MIH
UDI-Device Identifier00733132654376
UDI-Public(01)00733132654376(17)280526
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberTSB081206A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale